# SDR 06FDEA1588

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC27071
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DENT FOUND AT LT WING INBOARD FLAP LOWER SURFACE LOCATED 69 INCHES FROM OUTBOARD AND 6 INCHES FROM AFT.   DENT REPAIRED AS PER SRM 57-10-00 FIG2 VOL1 (MAJOR REPAIR).
